CSpace
Distributed optimal resource allocation of second-order multiagent systems
Deng, Zhenhua; Liang, Shu; Yu, Weiyong
2018
Source PublicationINTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL
Volume28Issue:14Pages:4246
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33605
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Deng, Zhenhua,Liang, Shu,Yu, Weiyong. Distributed optimal resource allocation of second-order multiagent systems[J]. INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL,2018,28(14):4246.
APA Deng, Zhenhua,Liang, Shu,&Yu, Weiyong.(2018).Distributed optimal resource allocation of second-order multiagent systems.INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL,28(14),4246.
MLA Deng, Zhenhua,et al."Distributed optimal resource allocation of second-order multiagent systems".INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL 28.14(2018):4246.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Deng, Zhenhua]'s Articles
[Liang, Shu]'s Articles
[Yu, Weiyong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Deng, Zhenhua]'s Articles
[Liang, Shu]'s Articles
[Yu, Weiyong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Deng, Zhenhua]'s Articles
[Liang, Shu]'s Articles
[Yu, Weiyong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.